# SDR UPS03840826

- Difficulty date: May 25, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 64,807 hours, 25,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,  MAIN CABIN L-2 DOOR TORQUE BOX WEB HAS A RIVNUT INSTALLED NEXT TO HI -LOCK WITH NO EDGE DISTANCE STA. 1660 LONG. 10L.  REMOVED WEB AND REMOVED DAMAGE FROM FRAME,FABRICATED AND INSTALLED DOUBLER ON FRAME AND WEB AT STA. 1660 LONG.10L IAW SRM. 53-2-0 FIG. 23.
